# SDR FDEA201008042812

- Difficulty date: August 4, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561202
- Condition: Corroded
- Location: Bs 950b S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 950B BETWEEN STRINGERS 28L AND 27L CUT DAMAGED SHEAR TIE FLANGE  DIM 5 5/8"  IAW SRM 53-10-4 FIG 15  FABRICATED SHEAR TIE FROM 7075 T6 .080"  DIM 5 5/8" X 2 1/2" IAW SRM 53-10-4 FIG 15  INSTALLED SHEAR TIE  IAW SRM 51-30-2 AND 53-10-4 FIG 15 REV 103
